Alert archive / Kentucky / Flash Flood Watches in 2011
Flash Flood Watch 2, NWS Paducah, KY
NWS Paducah, KY issued this flash flood watch at Feb 27, 2011, 1:21 AM CST for 4 states. It took effect at Feb 27, 2011, 9:00 PM CST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Feb 27, 2011, 1:21 AM CST (07:21 UTC)
- In effect from
- Feb 27, 2011, 9:00 PM CST
- Expired
- Feb 28, 2011, 9:25 AM CST
- In force
- 12 hr
- Issued by
- NWS Paducah, KY
- Flood severity
- None
All 58 counties
Alexander County, IL, Edwards County, IL, Franklin County, IL, Gallatin County, IL, Hamilton County, IL, Hardin County, IL, Jackson County, IL, Jefferson County, IL, Johnson County, IL, Massac County, IL, Perry County, IL, Pope County, IL, Pulaski County, IL, Saline County, IL, Union County, IL, Wabash County, IL, Wayne County, IL, White County, IL, Williamson County, IL, Gibson County, IN, Pike County, IN, Posey County, IN, Spencer County, IN, Vanderburgh County, IN, Warrick County, IN, Ballard County, KY, Caldwell County, KY, Calloway County, KY, Carlisle County, KY, Christian County, KY, Crittenden County, KY, Daviess County, KY, Fulton County, KY, Graves County, KY, Henderson County, KY, Hickman County, KY, Hopkins County, KY, Livingston County, KY, Lyon County, KY, Marshall County, KY, McCracken County, KY, McLean County, KY, Muhlenberg County, KY, Todd County, KY, Trigg County, KY, Union County, KY, Webster County, KY, Bollinger County, MO, Butler County, MO, Cape Girardeau County, MO, Carter County, MO, Mississippi County, MO, New Madrid County, MO, Perry County, MO, Ripley County, MO, Scott County, MO, Stoddard County, MO, Wayne County, MO
The radar
The Paducah radar (KPAH), 43 km from the middle of the area, began a volume at 07:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 7.4 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1836 m above ground
- 0-6 km bulk shear
- 73 kt
- 0-1 km storm-relative helicity
- 236 m²/s²
- 0-3 km storm-relative helicity
- 508 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
742 WGUS63 KPAH 270721 FFAPAH URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE PADUCAH KY 121 AM CST SUN FEB 27 2011 ...LOCALLY HEAVY RAINFALL POSSIBLE THIS EVENING THROUGH MIDDAY MONDAY... ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-271800- /O.NEW.KPAH.FF.A.0002.110228T0300Z-110228T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- INCLUDING THE CITIES OF...MOUNT VERNON...FAIRFIELD...ALBION... MOUNT CARMEL...PINCKNEYVILLE...WEST FRANKFORT...MCLEANSBORO... CARMI...CARBONDALE...HERRIN...HARRISBURG...SHAWNEETOWN... JONESBORO...VIENNA...GOLCONDA...ELIZABETHTOWN...CAIRO... MOUND CITY...METROPOLIS...FORT BRANCH...PETERSBURG...POSEYVILLE... EVANSVILLE...BOONVILLE...ROCKPORT...HICKMAN...CLINTON... BARDWELL...WICKLIFFE...PADUCAH...MAYFIELD...SMITHLAND...BENTON... MURRAY...MARION...EDDYVILLE...CADIZ...PRINCETON...MORGANFIELD... DIXON...MADISONVILLE...HOPKINSVILLE...HENDERSON...OWENSBORO... CALHOUN...GREENVILLE...ELKTON...PERRYVILLE...MARBLE HILL... CAPE GIRARDEAU...PIEDMONT...VAN BUREN...DONIPHAN...POPLAR BLUFF... BLOOMFIELD...SIKESTON...CHARLESTON...NEW MADRID 121 AM CST SUN FEB 27 2011 ...FLASH FLOOD WATCH IN EFFECT FROM 9 PM THIS EVENING THROUGH NOON MONDAY... THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF SOUTHERN ILLINOIS... SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI... INCLUDING THE FOLLOWING AREAS...IN SOUTHERN ILLINOIS... ALEXANDER...EDWARDS...FRANKLIN...GALLATIN...HAMILTON... HARDIN...JACKSON...JEFFERSON...JOHNSON...MASSAC...PERRY IL... POPE...PULASKI...SALINE...UNION IL...WABASH...WAYNE IL...WHITE AND WILLIAMSON. IN SOUTHWEST INDIANA...GIBSON...PIKE...POSEY... SPENCER...VANDERBURGH AND WARRICK. IN WESTERN KENTUCKY... BALLARD...CALDWELL...CALLOWAY...CARLISLE...CHRISTIAN... CRITTENDEN...DAVIESS...FULTON...GRAVES...HENDERSON...HICKMAN... HOPKINS...LIVINGSTON...LYON...MARSHALL...MCCRACKEN...MCLEAN... MUHLENBERG...TODD...TRIGG...UNION KY AND WEBSTER. IN SOUTHEAST MISSOURI...BOLLINGER...BUTLER...CAPE GIRARDEAU...CARTER... MISSISSIPPI...NEW MADRID...PERRY MO...RIPLEY...SCOTT... STODDARD AND WAYNE MO. * FROM THIS EVENING THROUGH MONDAY MORNING * PERIODS OF SHOWERS AND THUNDERSTORMS ARE FORECAST TODAY THROUGH MIDDAY MONDAY. EVEN THOUGH RAINFALL AMOUNTS OF ONLY 1 TO 2 INCHES ARE EXPECTED...IT WILL BE FALLING ON SATURATED SOIL SO IT WONT TAKE AS MUCH TO PRODUCE FLOODING. ISOLATED HIGHER AMOUNTS CANNOT BE RULED OUT IN SELECTED AREAS. THE TIME FRAME OF GREATEST THREAT WILL BE FROM 9 PM THIS EVENING THROUGH MIDDAY MONDAY. * FLOODED ROADWAYS AND STANDING WATER ON MAJOR THOROUGHFARES COULD IMPACT TRAVEL ACROSS THE WATCH AREA. CREEK AND STREAM RISES MAY OCCUR QUICKLY IN AREAS RECEIVING REPEAT HEAVY RAINS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ JP
4 follow-up statements
166 WGUS63 KPAH 271954 FFAPAH FLOOD WATCH NATIONAL WEATHER SERVICE PADUCAH KY 154 PM CST SUN FEB 27 2011 ...LOCALLY HEAVY RAINFALL POSSIBLE THIS EVENING THROUGH MIDDAY MONDAY... ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-281030- /O.CON.KPAH.FF.A.0002.110228T0300Z-110228T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- INCLUDING THE CITIES OF...MOUNT VERNON...FAIRFIELD...ALBION... MOUNT CARMEL...PINCKNEYVILLE...WEST FRANKFORT...MCLEANSBORO... CARMI...CARBONDALE...HERRIN...HARRISBURG...SHAWNEETOWN... JONESBORO...VIENNA...GOLCONDA...ELIZABETHTOWN...CAIRO... MOUND CITY...METROPOLIS...FORT BRANCH...PETERSBURG...POSEYVILLE... EVANSVILLE...BOONVILLE...ROCKPORT...HICKMAN...CLINTON... BARDWELL...WICKLIFFE...PADUCAH...MAYFIELD...SMITHLAND...BENTON... MURRAY...MARION...EDDYVILLE...CADIZ...PRINCETON...MORGANFIELD... DIXON...MADISONVILLE...HOPKINSVILLE...HENDERSON...OWENSBORO... CALHOUN...GREENVILLE...ELKTON...PERRYVILLE...MARBLE HILL... CAPE GIRARDEAU...PIEDMONT...VAN BUREN...DONIPHAN...POPLAR BLUFF... BLOOMFIELD...SIKESTON...CHARLESTON...NEW MADRID 154 PM CST SUN FEB 27 2011 ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 9 PM CST THIS EVENING THROUGH MONDAY MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * SOUTHEAST MISSOURI...SOUTHERN ILLINOIS...SOUTHWEST INDIANA AND WESTERN KENTUCKY. * FROM 9 PM CST THIS EVENING THROUGH MONDAY MORNING * PERIODS OF SHOWERS AND THUNDERSTORMS ARE FORECAST TODAY THROUGH MIDDAY MONDAY. EVEN THOUGH RAINFALL AMOUNTS OF ONLY 1 TO 2 INCHES ARE EXPECTED...IT WILL BE FALLING ON SATURATED SOIL SO IT WONT TAKE AS MUCH TO PRODUCE FLOODING. ISOLATED HIGHER AMOUNTS CANNOT BE RULED OUT IN SELECTED AREAS. THE TIME FRAME OF GREATEST THREAT WILL BE FROM 9 PM THIS EVENING THROUGH MIDDAY MONDAY. * FLOODED ROADWAYS AND STANDING WATER ON MAJOR THOROUGHFARES COULD IMPACT TRAVEL ACROSS THE WATCH AREA. CREEK AND STREAM RISES MAY OCCUR QUICKLY IN AREAS RECEIVING REPEAT HEAVY RAINS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
734 WGUS63 KPAH 280414 FFAPAH FLOOD WATCH NATIONAL WEATHER SERVICE PADUCAH KY 1014 PM CST SUN FEB 27 2011 ...LOCALLY HEAVY RAINFALL POSSIBLE THIS EVENING THROUGH MIDDAY MONDAY... ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-281200- /O.CON.KPAH.FF.A.0002.000000T0000Z-110228T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- INCLUDING THE CITIES OF...MOUNT VERNON...FAIRFIELD...ALBION... MOUNT CARMEL...PINCKNEYVILLE...WEST FRANKFORT...MCLEANSBORO... CARMI...CARBONDALE...HERRIN...HARRISBURG...SHAWNEETOWN... JONESBORO...VIENNA...GOLCONDA...ELIZABETHTOWN...CAIRO... MOUND CITY...METROPOLIS...FORT BRANCH...PETERSBURG...POSEYVILLE... EVANSVILLE...BOONVILLE...ROCKPORT...HICKMAN...CLINTON... BARDWELL...WICKLIFFE...PADUCAH...MAYFIELD...SMITHLAND...BENTON... MURRAY...MARION...EDDYVILLE...CADIZ...PRINCETON...MORGANFIELD... DIXON...MADISONVILLE...HOPKINSVILLE...HENDERSON...OWENSBORO... CALHOUN...GREENVILLE...ELKTON...PERRYVILLE...MARBLE HILL... CAPE GIRARDEAU...PIEDMONT...VAN BUREN...DONIPHAN...POPLAR BLUFF... BLOOMFIELD...SIKESTON...CHARLESTON...NEW MADRID 1014 PM CST SUN FEB 27 2011 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH MONDAY MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. * THROUGH MONDAY MORNING * SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE OVER SOUTHEAST MISSOURI AND SOUTHERN ILLINIOS INTO THE EARLY MORNING HOURS MONDAY. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH THESE STORMS. A LINE OF SEVERE THUNDERSTORMS WITH TORRENTIAL RAINFALL IS EXPECTED TO MOVE EASTWARD THROUGH THE AREA FROM 2 AM TONIGHT THROUGH DAYBREAK. MODERATE RAINFALL WILL CONTINUE BEHIND THE LINE THROUGH MONDAY MORNING. RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE EXPECTED THROUGH MONDAY MORNING. IT WILL BE FALLING ON SATURATED SOIL SO IT WONT TAKE MUCH TO PRODUCE FLOODING. ISOLATED HIGHER AMOUNTS CANNOT BE RULED OUT IN SELECTED AREAS. THE TIME FRAME OF GREATEST THREAT WILL BE FROM 2 AM TO 8 AM MONDAY. * FLOODED ROADWAYS AND STANDING WATER ON MAJOR THOROUGHFARES COULD IMPACT TRAVEL ACROSS THE WATCH AREA. EARLY MORNING COMMUTERS SHOULD BE ESPECIALLY CAUTIOUS. CREEK AND STREAM RISES MAY OCCUR QUICKLY IN AREAS RECEIVING REPEAT HEAVY RAINS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
570 WGUS63 KPAH 281210 FFAPAH FLOOD WATCH NATIONAL WEATHER SERVICE PADUCAH KY 610 AM CST MON FEB 28 2011 ...LOCALLY HEAVY RAINFALL POSSIBLE THROUGH MIDDAY... ILZ075>078-080>094-INZ081-082-085>088-KYZ001>008-010-011-013>016- 018>020-MOZ076-086-087-100-107>112-114-281315- /O.CAN.KPAH.FF.A.0002.000000T0000Z-110228T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CRITTENDEN-LYON-CALDWELL-UNION KY-WEBSTER- HOPKINS-HENDERSON-DAVIESS-MCLEAN-PERRY MO-BOLLINGER- CAPE GIRARDEAU-WAYNE MO-CARTER-RIPLEY-BUTLER-STODDARD-SCOTT- MISSISSIPPI-NEW MADRID- INCLUDING THE CITIES OF...MOUNT VERNON...FAIRFIELD...ALBION... MOUNT CARMEL...PINCKNEYVILLE...WEST FRANKFORT...MCLEANSBORO... CARMI...CARBONDALE...HERRIN...HARRISBURG...SHAWNEETOWN... JONESBORO...VIENNA...GOLCONDA...ELIZABETHTOWN...CAIRO... MOUND CITY...METROPOLIS...FORT BRANCH...PETERSBURG...POSEYVILLE... EVANSVILLE...BOONVILLE...ROCKPORT...HICKMAN...CLINTON... BARDWELL...WICKLIFFE...PADUCAH...MAYFIELD...SMITHLAND...BENTON... MARION...EDDYVILLE...PRINCETON...MORGANFIELD...DIXON... MADISONVILLE...HENDERSON...OWENSBORO...CALHOUN...PERRYVILLE... MARBLE HILL...CAPE GIRARDEAU...PIEDMONT...VAN BUREN...DONIPHAN... POPLAR BLUFF...BLOOMFIELD...SIKESTON...CHARLESTON...NEW MADRID 610 AM CST MON FEB 28 2011 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF SOUTHERN ILLINOIS... SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI HAS BEEN CANCELLED. THE HEAVIER PRECIPITATION HAS MOVED OUT OF THE AREA. $$ KYZ009-012-017-021-022-281800- /O.CON.KPAH.FF.A.0002.000000T0000Z-110228T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CALLOWAY-TRIGG-CHRISTIAN-MUHLENBERG-TODD- INCLUDING THE CITIES OF...MURRAY...CADIZ...HOPKINSVILLE... GREENVILLE...ELKTON 610 AM CST MON FEB 28 2011 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL NOON CST TODAY... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF WESTERN KENTUCKY...INCLUDING THE FOLLOWING AREAS...CALLOWAY...CHRISTIAN...MUHLENBERG...TODD AND TRIGG. * UNTIL NOON CST TODAY * SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE OVER THE SOUTHERN PENNYRILE REGION OF WESTERN KENTUCKY THROUGH THE MORNING HOURS. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH THESE STORMS. RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE EXPECTED THROUGH THIS MORNING. IT WILL BE FALLING ON SATURATED SOIL SO IT WONT TAKE MUCH TO PRODUCE FLOODING. ISOLATED HIGHER AMOUNTS CANNOT BE RULED OUT IN SELECTED AREAS. $$
160 WGUS63 KPAH 281525 FFAPAH FLOOD WATCH NATIONAL WEATHER SERVICE PADUCAH KY 925 AM CST MON FEB 28 2011 KYZ009-012-017-021-022-281630- /O.CAN.KPAH.FF.A.0002.000000T0000Z-110228T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CALLOWAY-TRIGG-CHRISTIAN-MUHLENBERG-TODD- INCLUDING THE CITIES OF...MURRAY...CADIZ...HOPKINSVILLE... GREENVILLE...ELKTON 925 AM CST MON FEB 28 2011 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR A PORTION OF WESTERN KENTUCKY HAS BEEN CANCELLED. HEAVY RAIN HAS ENDED ACROSS THE WARNED AREA. WHILE SCATTERED SHOWERS WILL CONTINUE...ADDITIONAL RAINFALL IS NOT EXPECTED TO BE ENOUGH FOR FLASH FLOODING. $$ YORK
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this flash flood watch went out at Feb 26, 5:54 PM CST, 7 hours 27 minutes earlier.
Area forecast discussion, Feb 26, 5:54 PM CST, 7 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PADUCAH KY 554 PM CST SAT FEB 26 2011 .UPDATE... UPDATED AVIATION SECTION FOR 00Z TAF ISSUANCE. THE DISCUSSION SECTION IS UNCHANGED FROM THE 247 PM PRODUCT ISSUANCE. && .DISCUSSION... WE HAVE AN EM CONFERENCE CALL SCHEDULED FOR 3 PM. WILL KEEP THIS SHORT. WE HAVE DETAILS ABOUT THE UPCOMING SEVERE WX POTENTIAL ON OUR WEB SITE AND IN OUR SPECIAL WEATHER STATEMENT PRODUCT. FOR TONIGHT...CLOUDS CONTINUE TO TRY AND CLEAR FROM THE SOUTH...BUT THE CLEARING IS OFFSET BY HIGH LEVEL MOISTURE STREAMING EAST INTO THE AREA. SO WILL KEEP IT PESSIMISTIC ON THE CLOUD COVER TONIGHT. WARM FRONTAL SURGE AND INCREASING INSTABILITY FROM THE SOUTH AFTER MIDNIGHT SHOULD SUPPORT CONVECTION ACROSS THE SOUTHERN 1/3 OF THE AREA. KEPT WITH OUR INCREASING CHANCE OF SHOWERS AND STORMS AS A RESULT. THE ACTIVITY SHOULD CONTINUE INTO SUNDAY MORNING THEN SHIFT OFF TO THE EAST WITH THE BETTER LOW LEVEL JET AND DEPARTING MID LEVEL SUPPORT. MAY BE SOME DOWN TIME IN THE AFTERNOON AND EARLY EVENING AS WE WAIT FOR THE LOW/MID LEVEL JET TO CRANK UP SUNDAY NIGHT AS THE NEXT WAVE APPROACHES. WILL CONTINUE WITH LOW POPS THOUGH...AS IT WILL REMAIN UNSETTLED. AT THIS TIME...AM GOING TO HOLD ON ISSUING A FLOOD OR FLASH FLOOD WATCH. NOT ENOUGH CONSENSUS IN THE MODELS TO PIN POINT BEST QPF AXIS PLACEMENT. AMOUNTS ARE GENERALLY 1/2 TO 1 INCH...ALTHOUGH I EXPECT SOME AMOUNTS TO MAYBE REACH 1 TO 1 1/2 INCHES. WILL BRIEF THE EVENING SHIFT...AND PERHAPS SOMETHING WILL BE DECIDED ON THE MID SHIFT TONIGHT...SHOULD THE MODELS LATCH ON TO SOME CONSISTENT SIGNAL. PARAMETERS STILL IN PLACE FOR A POTENTIALLY SIGNIFICANT SEVERE WEATHER EVENT SUNDAY NIGHT INTO EARLY MONDAY MORNING. GENERALLY AM GOING WITH A MODEL CONSENSUS...AS TRUST IN ANY ONE PARTICULAR MODEL IS NOT HIGHER THAN ANOTHER. EXPECT THE SURFACE LOW TRACK TO RUN FROM SW KANSAS SUNDAY EVENING TO NEAR KSTL BY MONDAY MORNING WITH ANOTHER LOW FARTHER NORTHEAST INTO THE GREAT LAKES AREA. WILL CONTINUE WITH LIKELY TO CATEGORICAL POPS AND USE SEVERE WORDING IN THE GRIDS. POPS SHOULD TAPER OFF MONDAY AFTERNOON. MAY BE RATHER BREEZY THROUGH THE DAY MONDAY IN THE WAKE OF THE DEPARTING LOW. QUIET WX TO FOLLOW WITH HIGH PRESSURE IN CONTROL THROUGH THE MID WEEK PERIOD. MODELS STILL SHOW A CONSISTENT SIGNAL FOR THE LATE WEEK PERIOD...OFFERING UP A CHANCE OF SHOWERS. SO FEW CHANGES IN THE LONG TERM...BASED ON THE OPS GFS/ECMWF AND ENSEMBLES. && .AVIATION... CEILINGS OVER ALL TAF SITES HAVE FINALLY LIFTED CLEARLY INTO VFR TERRITORY IN THE LAST HOUR OR TWO. THE VFR CEILINGS WILL LIKELY PREVAIL INTO THE OVERNIGHT HOURS...WITH SOLID HIGH CLOUD OVER THE TOP. A SIGNIFICANT INCREASE IN MOISTURE WILL SURGE NORTHWARD OVER THE AREA LATE TONIGHT AND THROUGH THE DAY SUNDAY. IT APPEARS THAT ANY THUNDERSTORMS ASSOCIATED WITH THE INITIAL SURGE STRADDLING 12Z WILL STAY SOUTHEAST OF THE TAF SITES...GENERALLY OVER WEST KENTUCKY. MVFR CEILINGS DO LOOK LIKE A GOOD BET THOUGH...AS THIS MOISTURE OVERSPREADS THE AREA BEGINNING AROUND 08Z. IFR CEILINGS WILL BE POSSIBLE PRIMARILY AT KEVV AND KOWB DURING THE AFTERNOON HOURS SUNDAY...BUT WAS NOT CONFIDENT ENOUGH TO MENTION IN THE TAFS AT THIS TIME. ALSO SEE SOME REASONABLE SIGNAL FOR AT LEAST SOME SCATTERED SHOWERS THROUGHOUT THE AREA DURING THE LATE MORNING AND AFTERNOON. MAY EVEN SEE A FEW THUNDERSTORMS IN THE KEVV AND KOWB AREAS. && .PAH WATCHES/WARNINGS/ADVISORIES... KY...NONE. MO...NONE. IL...NONE. IN...NONE. &&
Hazardous weather outlook, Feb 26, 10:26 PM CST, 2 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 1026 PM CST SAT FEB 26 2011 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-271100- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 1026 PM CST SAT FEB 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...TONIGHT A SMALL CHANCE OF THUNDERSTORMS IS FORECAST AFTER 3 AM ALONG AND SOUTH OF A DONIPHAN MISSOURI TO BARDWELL AND CALHOUN KENTUCKY LINE. ANY THUNDERSTORMS THAT DEVELOP TONIGHT ARE NOT EXPECTED TO BE SEVERE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SEVERE THUNDERSTORMS ARE POSSIBLE SUNDAY NIGHT INTO EARLY MONDAY. STORMS ARE EXPECTED TO INCREASE IN COVERAGE THROUGH THE NIGHT...THEN EXIT THE REGION FROM WEST TO EAST MONDAY MORNING. DAMAGING WINDS...LARGE HAIL...AND TORNADOES ARE POSSIBLE. REFER TO THE SPECIAL WEATHER STATEMENT FOR MORE DETAILS. THERE IS SOME POTENTIAL FOR FLASH FLOODING SUNDAY NIGHT AND EARLY MONDAY. REFER TO THE HYDROLOGIC OUTLOOK FOR MORE DETAILS. MINOR FLOODING WILL OCCUR ON THE LARGER MAINSTEM RIVERS...SUCH AS THE OHIO AND MISSISSIPPI RIVERS. REFER TO THE FLOOD WARNINGS AND STATEMENTS FOR DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE STRONGLY ENCOURAGED TO MONITOR LATER FORECASTS CONCERNING THE STORMS SUNDAY NIGHT AND MONDAY.
In the hours before
Special weather statement, Feb 26, 7:59 PM CST, 5 hours 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 759 PM CST SAT FEB 26 2011 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-271000- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- INCLUDING THE CITIES OF...MOUNT VERNON...FAIRFIELD...ALBION... MOUNT CARMEL...PINCKNEYVILLE...WEST FRANKFORT...MCLEANSBORO... CARMI...CARBONDALE...HERRIN...HARRISBURG...SHAWNEETOWN... JONESBORO...VIENNA...GOLCONDA...ELIZABETHTOWN...CAIRO... MOUND CITY...METROPOLIS...FORT BRANCH...PETERSBURG...POSEYVILLE... EVANSVILLE...BOONVILLE...ROCKPORT...HICKMAN...CLINTON... BARDWELL...WICKLIFFE...PADUCAH...MAYFIELD...SMITHLAND...BENTON... MURRAY...MARION...EDDYVILLE...CADIZ...PRINCETON...MORGANFIELD... DIXON...MADISONVILLE...HOPKINSVILLE...HENDERSON...OWENSBORO... CALHOUN...GREENVILLE...ELKTON...PERRYVILLE...MARBLE HILL... CAPE GIRARDEAU...PIEDMONT...VAN BUREN...DONIPHAN...POPLAR BLUFF... BLOOMFIELD...SIKESTON...CHARLESTON...NEW MADRID 759 PM CST SAT FEB 26 2011 ...ANOTHER ROUND OF SEVERE STORMS POSSIBLE SUNDAY NIGHT INTO MONDAY MORNING... ANOTHER STRONG STORM SYSTEM IS FORECAST TO TRACK NORTHEAST ACROSS THE PLAINS SUNDAY EVENING TO THE OHIO VALLEY BY MIDDAY MONDAY. STRONG WINDS ALOFT AND UNSTABLE ATMOSPHERIC CONDITIONS COULD LEAD TO LOCALLY SEVERE STORMS. THE POTENTIAL FOR SEVERE STORMS APPEARS GREATEST FROM LATE SUNDAY NIGHT INTO THE EARLY MORNING HOURS ON MONDAY. LARGE HAIL...DAMAGING WINDS...AND PERHAPS TORNADOES ARE POSSIBLE. COMPARED TO THE THURSDAY EVENING STORM SYSTEM...THE POTENTIAL FOR SEVERE WEATHER APPEARS SOMEWHAT HIGHER. THE POTENTIAL FOR SEVERE WEATHER WILL EXTEND FARTHER NORTH ACROSS THE REMAINDER OF SOUTHEAST MISSOURI AND WESTERN KENTUCKY...AS WELL AS SOUTHWEST INDIANA AND SOUTHERN ILLINOIS. LATE NIGHT EVENTS ARE PARTICULARLY DANGEROUS BECAUSE MANY PEOPLE ARE UNAWARE OF THEIR SITUATION UNTIL IT IS TOO LATE. IN ADDITION...DUE TO THE EXPECTED VERY FAST NORTHEAST MOTION OF THE STORMS...YOU WILL HAVE LESS TIME THAN YOU THINK TO TAKE APPROPRIATE ACTION. REVIEW YOUR EMERGENCY PLAN NOW AND BE PREPARED TO ACT QUICKLY WHEN THE STORMS APPROACH. STAY TUNED FOR LATER STATEMENTS CONCERNING THIS POTENTIAL SEVERE WEATHER OUTBREAK. DETAILS CONCERNING THE TIMING AND TYPE OF STORMS WILL BECOME MORE CLEAR AS THE EVENT DRAWS CLOSER.
The office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 27, 11:11 AM CST | River Flood Warning | PAH | Spencer | 22 days |
| Feb 27, 11:11 AM CST | River Flood Warning | PAH | Hardin, Pope | 29 days |
Nearby
Flash Flood Watches in Kentucky, 2011Flash Flood Watches in Illinois, 2011Flash Flood Watches in Missouri, 2011Every flash flood watch in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.